Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 56, No. 1, 1999 · Contents

Journal Home

All Journals

ELibM Home



A. Lyaghfouri:
The Evolution Dam Problem for Nonlinear Darcy's Law and Dirichlet Boundary Conditions

N. Grenon and O.A. Isselkou:
Existence Results for some Quasilinear Elliptic Problems with Right Handside in L^1

Maria da Graça Temido:
Maxima and Minima of Stationary Random Sequences under a Local Dependence Restriction

Vítor Neves:
Continuous Norms on Locally Convex Spaces

Francisco Marcellán and José Petronilho:
Orthogonal Polynomials and Quadratic Transformations

C.M. Martins:
A Note on the Third-Order Moment Structure of a Bilinear Model with Non-Independent Shocks

H. Seyhan and A. Sonmez:
Corrigendum to:
``On $\varphi-|\overline N,p_{n};\delta|_{k}$ Summability Factors'',
Vol. 54(4) (1997), 393-398

Publication date for this issue: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition